# SDR REXA2024102801029

- Difficulty date: May 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 22,640 hours, 17,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 280 CROSS BEAM IS HEAVILY CORRODED AT CORNER OF TOP FLANGE. R/H F.S. 280 CROSSBEAM IS CORRODED WITH DEEP PITTING ON OUTER UPPER CORNER BETWEEN BL 0 AND RBL 12. NO ALLOWABLE DAMAGE LIMITS PROVIDED IN CRJ-900 SRM. BEAM REQUIRES REPLACEMENT. REMOVED RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW RH FS 280 BEAM PN CC670-34094-2S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 ASSEMBLED RH FS 280 SUB ASSEMBLY INCLUDING BEAM, WEB, SPLICE AND CORROSION CAP IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED NEW RH FS 280 CROSSBEAM P/N: CC670-34094-2, IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
